Subgroups of Inertia Groups Arising from Abelian Varieties

A. Silverberg, Yu G. Zarhin

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

Given an abelian variety over a field with a discrete valuation, Grothendieck defined a certain open normal subgroup of the absolute inertia group. This subgroup encodes information on the extensions over which the abelian variety acquires semistable reduction. We study this subgroup, and use it to obtain information on the extensions over which the abelian variety acquires semistable reduction.

Original languageEnglish (US)
Pages (from-to)94-107
Number of pages14
JournalJournal of Algebra
Volume209
Issue number1
DOIs
StatePublished - Nov 1 1998

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Subgroups of Inertia Groups Arising from Abelian Varieties'. Together they form a unique fingerprint.

Cite this